RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 5, Pages 1009–1012 (Mi dan27085)  

This article is cited in 13 scientific papers (total in 14 papers)

MATHEMATICS

On recursive Abelian groups

A. I. Mal'tsev


Full text: PDF file (589 kB)

Bibliographic databases:

Document Type: Article
Received: 06.07.1962

Citation: A. I. Mal'tsev, “On recursive Abelian groups”, Dokl. Akad. Nauk SSSR, 146:5 (1962), 1009–1012

Citation in format AMSBIB
\Bibitem{Mal62}
\by A.~I.~Mal'tsev
\paper On recursive Abelian groups
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 5
\pages 1009--1012
\mathnet{http://mi.mathnet.ru/dan27085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0151378}
\zmath{https://zbmath.org/?q=an:0119.25203}


Linking options:
  • http://mi.mathnet.ru/eng/dan27085
  • http://mi.mathnet.ru/eng/dan/v146/i5/p1009

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Khisamiev, “A Class of Strongly Decomposable Abelian Groups”, Algebra and Logic, 41:4 (2002), 274–283  mathnet  crossref  mathscinet  zmath
    2. V. A. Roman'kov, N. G. Khisamiev, “Constructive Matrix and Orderable Groups”, Algebra and Logic, 43:3 (2004), 198–204  mathnet  crossref  mathscinet  zmath
    3. N. G. Khisamiev, “On constructive nilpotent groups”, Siberian Math. J., 48:1 (2007), 172–179  mathnet  crossref  mathscinet  zmath  isi
    4. S. S. Goncharov, “Autostability of prime models under strong constructivizations”, Algebra and Logic, 48:6 (2009), 410–417  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. N. G. Khisamiev, “Torsion-free constructive nilpotent $R_p$-groups”, Siberian Math. J., 50:1 (2009), 181–187  mathnet  crossref  mathscinet  isi
    6. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    7. S. S. Goncharov, “On autostability of almost prime models relative to strong constructivizations”, Russian Math. Surveys, 65:5 (2010), 901–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. S. S. Goncharov, “Degrees of autostability relative to strong constructivizations”, Proc. Steklov Inst. Math., 274 (2011), 105–115  mathnet  crossref  mathscinet  isi  elib  elib
    9. N. G. Khisamiev, “On positive and constructive groups”, Siberian Math. J., 53:5 (2012), 906–917  mathnet  crossref  mathscinet  isi  elib
    10. M. K. Nurizinov, R. K. Tyulyubergenev, N. G. Khisamiev, “Computable torsion-free nilpotent groups of finite dimension”, Siberian Math. J., 55:3 (2014), 471–481  mathnet  crossref  mathscinet  isi  elib
    11. A. S. Morozov, “$\Sigma$-presentations of the ordering on the reals”, Algebra and Logic, 53:3 (2014), 217–237  mathnet  crossref  mathscinet  isi
    12. E. B. Fokina, S. S. Goncharov, V. Harizanov, O. V. Kudinov, D. Turetsky, “Index sets for $n$-decidable structures categorical relative to $m$-decidable presentations”, Algebra and Logic, 54:4 (2015), 336–341  mathnet  crossref  crossref  mathscinet  isi
    13. R. D. Dimitrov, V. Harizanov, “Orbits of maximal vector spaces”, Algebra and Logic, 54:6 (2016), 440–477  mathnet  crossref  crossref  mathscinet  isi
    14. D. E. Pal'chunov, A. V. Trofimov, A. V. Turko, “Autostability relative to strong constructivizations of Boolean algebras with distinguished ideals”, Siberian Math. J., 56:3 (2015), 490–498  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:26
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019